Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A generalized Koszul complex


Authors: David A. Buchsbaum and Dock S. Rim
Journal: Bull. Amer. Math. Soc. 69 (1963), 382-385
DOI: https://doi.org/10.1090/S0002-9904-1963-10935-0
MathSciNet review: 0148720
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. Auslander and D. A. Buchsbaum, Homological dimension in noetherian rings. II, Trans. Amer. Math. Soc. 88 (1958), 194-206. MR 96720
  • 2. M. Auslander and D. A. Buchsbaum, Codimension and multiplicity, Ann. of Math. (2) 68 (1958), 625-657. MR 99978
  • 3. J. Eagon, Ideals generated by the subdeterminants of a matrix, Ph.D. dissertation, Univ. of Chicago, Chicago, Ill., 1961.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10935-0

American Mathematical Society